MathSciNet Relay Station
MathSciNet bibliographic data
MR908650 (88m:35100) 35L65
Patiño, Jorge G. S. On $L\sb 1$-contraction for systems of conservation laws. Proc. Amer. Math. Soc. 101 (1987), no. 3, 465–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement